Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 90, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 23, 2015, 8:17 PM CDT for Rutherford County, Tennessee. It was in force for 43 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2015, 8:17 PM CDT (01:17 UTC)
- Expired
- Jun 23, 2015, 9:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Rutherford County, TN
The radar
The Nashville radar (KOHX), 61 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 8:30 PM CDT | HAIL 1 | 2 Ne Murfreesboro, TN | DIME TO QUARTER SIZE HAIL REPORTED 1 MILE EAST OF MURFREESBORO AIRPORT |
| Jun 23, 8:34 PM CDT | HAIL 0.7 | 2 Nw Murfreesboro, TN | DIME SIZE HAIL REPORTED AT BROAD STREET AND THOMPSON LANE |
| Jun 23, 8:35 PM CDT | TSTM WND DMG | Murfreesboro, TN | TREE ON HOUSE ON MAPLE STREET NEAR THE SQUARE |
| Jun 23, 8:35 PM CDT | TSTM WND DMG | Murfreesboro, TN | EXTENSIVE TREE DAMAGE IN DOWNTOWN MURFREESBORO |
| Jun 23, 8:35 PM CDT | TSTM WND DMG | Murfreesboro, TN | ROOF OF IMPERIAL INN MOTEL NEAR DOWNTOWN REPORTEDLY BLOWN OFF |
| Jun 23, 8:45 PM CDT | TSTM WND DMG | Murfreesboro, TN | TREES AND POWER LINES DOWN ON MERCURY BLVD IN MURFREESBORO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.3 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3137 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
742
WUUS54 KOHX 240117
SVROHX
TNC149-240200-
/O.NEW.KOHX.SV.W.0090.150624T0117Z-150624T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
817 PM CDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
* UNTIL 900 PM CDT
* AT 816 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MURFREESBORO...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MURFREESBORO AROUND 820 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
CHRISTIANA AND FOSTERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3565 8645 3598 8660 3603 8642 3579 8619
3569 8623 3569 8625 3565 8625 3565 8630
3566 8632 3566 8635 3565 8635
TIME...MOT...LOC 0116Z 329DEG 18KT 3589 8643
HAIL...1.00IN
WIND...60MPH
$$
312 follow-up statements
952
WWUS54 KOHX 240130
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
830 PM CDT TUE JUN 23 2015
TNC149-240200-
/O.CON.KOHX.SV.W.0090.000000T0000Z-150624T0200Z/
RUTHERFORD TN-
830 PM CDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL RUTHERFORD COUNTY...
AT 829 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
MURFREESBORO...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL RUTHERFORD COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
CHRISTIANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3566 8637 3590 8655 3595 8648 3600 8639
3579 8619 3569 8623 3569 8625 3565 8625
3565 8630 3566 8632 3566 8635 3565 8635
TIME...MOT...LOC 0129Z 332DEG 39KT 3581 8638
HAIL...1.00IN
WIND...60MPH
$$
31871
WWUS54 KOHX 240140
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
840 PM CDT TUE JUN 23 2015
TNC149-240200-
/O.CON.KOHX.SV.W.0090.000000T0000Z-150624T0200Z/
RUTHERFORD TN-
840 PM CDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN RUTHERFORD COUNTY...
AT 838 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MURFREESBORO...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES. DIME TO QUARTER SIZE HAIL HAS BEEN
REPORTED AROUND MURFREESBORO.
LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...WALTERHILL AND CHRISTIANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3574 8643 3586 8651 3596 8636 3579 8619
3569 8623 3569 8625 3565 8625 3565 8630
3566 8632 3566 8635 3565 8635 3566 8637
TIME...MOT...LOC 0138Z 333DEG 31KT 3578 8639
HAIL...1.00IN
WIND...60MPH
$$
31What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 8:01 PM CDT, 16 minutes earlier.
Area forecast discussion, Jun 23, 8:01 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 801 PM CDT TUE JUN 23 2015 .UPDATE... WILL ISSUE A QUICK UPDATE AND INCREASE POPS INTO THE CHANCE CATEGORY AREA WIDE BETWEEN NOW AND 03Z. ALSO...WILL INCLUDE FOG ACROSS THE PLATEAU FOR THE AFT MIDNIGHT PERIOD. WILL ALLOW THE SLIGHT CHANCE TO COVER THE PRECIP CHANCES FROM 03Z TO 06Z. THE FRONT IS APPROACHING THE KY/TN BORDER AT THIS TIME. IT IS QUITE WEAK AND THE UPPER RIDGING BUILDING IN FROM THE WEST IS STRENGTHENING. THEREFORE...THIS ACTIVITY SHOULD DIE OUT AS THE NIGHT PROGRESSES. HRRR AND ISC BOTH CONCUR. UPDATE OUT SHORTLY. && .PREV DISCUSSION... /ISSUED 703 PM CDT TUE JUN 23 2015/ UPDATE...FOR 00Z AVIATION DISCUSSION. AVIATION UPDATE...00Z AVIATION DISCUSSION. SFC FRONT IS EXPECTED TO MOVE S OF MID STATE BY 24/06Z...WHICH WILL USHER IN SOME DRIER AIR TO THE AREA...BUT BEFORE THAT...DIURNAL DRIVEN ISO SHWRS/TSTMS SHOULD PERSIST UNTIL AT LEAST 24/02Z-24/03Z. WITH UNCERTAINTIES IN DEVELOPMENT/ IMPACTS OF SHWRS/TSTMS AT PARTICULAR TAF SITES...WILL ADDRESS CURRENTLY WITH PREVAILING VCTS REMARKS ONLY. SOME MVFR FOG INDUCED VSBYS/CEILINGS POSSIBLE CKV/BNA AROUND 24/06Z-24/15Z PER SUITABLE DEWPOINT DEPRESSIONS RESULTING FROM LOW LEVEL MOISTURE POOLING POTENTIAL ALONG WITH LIGHTER WINDS...AIDED BY POTENTIALLY LOCALLY CLRING SKIES. BEST LOW LEVEL MOISTURE POOLING POTENTIAL WILL BE NEAR CSV WHERE LIFR TEMPO FOG INDUCED CEILINGS/VSBYS POSSIBLE. WITH DRIER AIR WORKING INTO MID STATE THRU 24/24Z...BELIEVE POTENTIAL FOR ISO SHWRS/TSTMS WILL BE OVERALL LESS THAN THIS AFTERNOON'S COVERAGE AND WILL MENTION ONLY SCT CU...SCT/BKN AC...AND SCT/BKN CI. PREV DISCUSSION.../ISSUED 404 PM CDT TUE JUN 23 2015/ DISCUSSION... TEMPS AND DEWPOINTS SOARING AGAIN THIS AFTERNOON...HEAT INDICES WILL BE BETWEEN 100 AND 104 TODAY. A FEW STORMS HAVE BEEN MOVING ACROSS NORTHERN KENTUCKY THIS AFTERNOON AHEAD OF A COLD FRONT SLOWLY MAKING ITS WAY THROUGH THE OHIO VALLEY. MODELS INDICATE IT WILL MAKE IT FAR ENOUGH SOUTH THIS EVENING TO BRING A FEW ISOLATED SHOWERS AND THUNDERSTORMS TO MIDDLE TENNESSEE...WITH THE BEST CHANCE FOR PRECIP IN THE NORTHEAST COUNTIES. SOME STORMS MAY BECOME STRONG WITH GUSTY WINDS AND HEAVY RAIN. WINDS WILL SHIFT OUT OF THE NORTH OVERNIGHT TONIGHT BRINGING IN SLIGHTLY DRIER AIR...WHICH LOOKS TO KEEP OUR DEWPOINTS LOW ENOUGH ON WEDNESDAY TO ALLOW US TO ONCE AGAIN AVOID A HEAT ADVISORY. HOWEVER, THE HEAT INDICES ARE STILL EXPECTED TO BE IN THE 100 TO 105 RANGE FOR OUR SOUTHERN COUNTIES...SO WE'LL CONTINUE TO KEEP AN EYE ON DEWPOINTS AND TEMPS THROUGHOUT THE DAY IN THAT AREA. WITH WEDNESDAY'S DRIER AIR COMES LOWER POPS WITH ONLY AN AFTERNOON THUNDERSTORM OR TWO EXPECTED. DEWPOINTS RECOVER ON THURSDAY AS A SURFACE HIGH PASSES NORTHEAST OF THE TENNESSEE VALLEY STIRRING UP A LIGHT SOUTHERLY FLOW AND AN INCREASE IN MOISTURE OVER MIDDLE TENNESSEE. CONSEQUENTLY EXPECT A FEW MORE SHOWERS AND THUNDERSTORMS THURSDAY AFTERNOON AND EVENING ALONG WITH HEAT INDICES AROUND ADVISORY CRITERIA...105 TO 108. WILL HOLD OFF ON ISSUING AN ADVISORY AT THIS TIME UNTIL CONFIDENCE IS HIGHER. PRECIP CHANCES INCREASE AS WE HEAD INTO FRIDAY. AN UPPER TROUGH WILL DEEPEN OVER THE EASTERN U.S. AND SWING A COLD FRONT THROUGH THE TENNESSEE VALLEY EARLY SATURDAY MORNING. THIS WILL ALLOW FOR A GOOD FOCUSING MECHANISM FOR THUNDERSTORM DEVELOPMENT. FRIDAY AFTERNOON INSTABILITY IS HIGH ENOUGH FOR THUNDERSTORM DEVELOPMENT...HOWEVER THE FRONT WILL BE LOCATED TO THE NORTH OF THE CWA DURING THIS TIME...SO ANY STORMS WILL LIKELY SPARK DUE TO AFTERNOON HEATING. ALONG WITH THE LACK OF A FOCUSING MECHANISM...ORGANIZATION MAY BE LIMITED BY BULK SHEAR VALUES LESS THAN 30KTS...HOWEVER SOME SEVERE STORMS WILL STILL BE POSSIBLE WITH THE AMOUNT OF INSTABILITY IN PLACE. PWATS ARE IMPRESSIVE DURING THIS TIME FRAME WITH VALUES OF 1.9 TO 2.00 INCHES STILL INDICATED ON BOTH THE NAM AND THE GFS...SO EXPECTING STRONG...POSSIBLY SEVERE STORMS WITH HEAVY RAINFALL FRIDAY AFTERNOON AND EVENING. AS THE FRONT APPROACHES ON SATURDAY MORNING BULK SHEAR VALUES INCREASE TO AROUND 40KTS. COULD SEE A SPIKE IN THUNDERSTORM ACTIVITY EARLY SATURDAY MORNING ALONG THE FRONTAL BOUNDARY THEN COOLER TEMPS DURING THE AFTERNOON WITH MOSTLY CLOUDY SKIES BEHIND THE FRONT. CONDITIONS DRY OUT GOING INTO SUNDAY AS THE PREVIOUS SYSTEM CONTINUES OFF TO THE EAST AND LEAVES THE MID STATE WITH MUCH MORE PLEASANT DEWPOINTS AND HIGH TEMPERATURES. SUNDAY LOOKS TO BE A GREAT DAY TO GET OUTSIDE AND ENJOY TEMPERATURES AROUND 80 WITH DEWPOINTS IN THE LOW 60S. TEMPERATURES GRADUALLY WARM DURING THE FIRST HALF OF THE WORK WEEK NEXT WEEK AS A WEAK SURFACE HIGH MOVES ACROSS THE TENNESSEE VALLEY. A CHANCE OF THUNDERSTORMS CREEPS INTO THE FORECAST BY TUESDAY. PREV DISCUSSION... /ISSUED 108 PM CDT TUE JUN 23 2015/ AVIATION UPDATE... SURFACE FRONT JUST NORTH OF THE OHIO RIVER WILL MOVE SOUTHWARD AS WE GO THROUGH THE AFTERNOON AND INTO TONIGHT. AM LOOKING FOR A LINE OF CONVECTION TO FIRE OFF ALONG THE OHIO RIVER 20Z-21Z TIME FRAME AND SINK SOUTHWARD WITH THE LEADING EDGE ALONG THE TENNESSEE/KENTUCKY BORDER AROUND 00Z AND CONTINUE SOUTHWARD INTO MIDDLE TENNESSEE DURING THE EVENING. FOR NOW WILL RUN VICINITY THUNDERSTORMS AT TERMINALS BUT WILL UPDATE ONCE LINE DEVELOPS AND TRY AND TIME IT A LITTLE BETTER. ALSO...LOOKING FOR SOME LATE NIGHT FOG. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 74 92 73 96 / 30 20 10 20 CLARKSVILLE 72 89 72 94 / 30 20 10 10 CROSSVILLE 70 86 68 90 / 30 20 10 20 COLUMBIA 74 93 73 97 / 30 20 10 20 LAWRENCEBURG 74 93 73 95 / 30 20 10 20 WAVERLY 73 91 73 95 / 30 20 10 20 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, Jun 23, 5:04 AM CDT, 15 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 504 AM CDT TUE JUN 23 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-241015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 504 AM CDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT HEAT INDEX VALUES OF 97 TO 103 DEGREES ARE LIKELY THIS AFTERNOON FOR AREAS WEST OF THE CUMBERLAND PLATEAU. STRONG THUNDERSTORMS WILL BE POSSIBLE FOR THE NORTHERN HALF OF MIDDLE TENNESSEE LATE THIS AFTERNOON AND INTO THE EVENING. THE MAIN AREA OF CONCERN WILL BE ALONG AND NORTH OF I-40...WITH STRONG WIND GUSTS AND BRIEF HEAVY RAIN BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAT INDEX VALUES OF 97 TO 103 DEGREES ARE LIKELY FOR AREAS WEST OF THE CUMBERLAND PLATEAU BOTH WEDNESDAY AND THURSDAY AFTERNOONS. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE FRIDAY INTO THE MORNING HOURS OF SATURDAY FOR ALL OF MIDDLE TENNESSEE. THE MAIN THREATS AT THIS TIME LOOK LIKE DAMAGING WIND GUSTS AND HEAVY DOWNPOURS WHICH COULD LEAD TO SOME LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS MAY BECOME NECESSARY THIS AFTERNOON AND EVENING...AND AGAIN FRIDAY NIGHT AND SATURDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 27
In the hours before
Special weather statement, Jun 23, 7:24 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
724 PM CDT TUE JUN 23 2015
TNZ060-240100-
MAURY TN-
724 PM CDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MAURY COUNTY UNTIL 800 PM
CDT...
AT 723 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
COLUMBIA...MOVING SOUTH AT 15 MPH.
WIND GUSTS OF 50 TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...BRIEF HEAVY RAINFALL...AND SMALL HAIL WILL BE POSSIBLE
WITH THIS STRONG THUNDERSTORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...SPRING HILL...MOUNT PLEASANT...I-65 EAST OF COLUMBIA...
WILLAIMSPORT AND SANTA FE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3574 8723 3576 8694 3569 8684 3554 8685
3551 8713 3561 8722
TIME...MOT...LOC 0023Z 345DEG 15KT 3564 8703
31Special weather statement, Jun 23, 7:51 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
751 PM CDT TUE JUN 23 2015
TNZ028>030-240115-
TROUSDALE TN-SMITH TN-WILSON TN-
751 PM CDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR TROUSDALE...NORTHEASTERN WILSON
AND NORTHWESTERN SMITH COUNTIES UNTIL 815 PM CDT...
AT 749 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HARTSVILLE...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...BRIEF HEAVY RAINFALL...ALONG WITH SMALL HAIL WILL BE
POSSIBLE WITH THIS STRONG THUNDERSTORM.
LOCATIONS IMPACTED INCLUDE...
HARTSVILLE...DICKERSON CHAPEL RECREATION AREA AND DIXON SPRINGS.
LAT...LON 3644 8617 3643 8604 3632 8598 3620 8617
3635 8629 3636 8628 3636 8627 3639 8627
3645 8617
TIME...MOT...LOC 0049Z 329DEG 20KT 3636 8623
31Special weather statement, Jun 23, 7:58 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 758 PM CDT TUE JUN 23 2015 TNZ063-064-078-240130- CANNON TN-DE KALB TN-WARREN TN- 758 PM CDT TUE JUN 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE KALB... NORTHWESTERN WARREN AND NORTHEASTERN CANNON COUNTIES UNTIL 830 PM CDT... AT 756 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SMITHVILLE...MOVING SOUTHEAST AT 25 MPH. WIND GUSTS OF 50 TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTING STRIKES....BRIEF HEAVY RAINFALL...AND SMALL HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SMITHVILLE. LAT...LON 3596 8600 3601 8588 3586 8569 3578 8591 TIME...MOT...LOC 0056Z 328DEG 20KT 3595 8592 31
Special weather statement, Jun 23, 8:05 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
805 PM CDT TUE JUN 23 2015
TNZ028-240130-
WILSON TN-
805 PM CDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WILSON COUNTY UNTIL 830
PM CDT...
AT 804 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LEBANON...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...BRIEF HEAVY DOWNPOURS...AND SMALL HAIL MAY BE POSSIBLE
WITH THIS STRONG THUNDERSTORM.
LOCATIONS IMPACTED INCLUDE...
LEBANON AND TUCKERS CROSSROADS.
LAT...LON 3633 8627 3630 8627 3630 8625 3616 8614
3607 8633 3629 8642 3632 8634 3631 8630
3633 8630 3634 8628
TIME...MOT...LOC 0104Z 329DEG 20KT 3627 8632
31Special weather statement, Jun 23, 8:08 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
808 PM CDT TUE JUN 23 2015
TNZ024-240130-
HUMPHREYS TN-
808 PM CDT TUE JUN 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR HUMPHREYS COUNTY UNTIL 830 PM
CDT...
AT 807 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WAVERLY...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS OF 50 TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...BRIEF HEAVY RAINFALL...AND SMALL HAIL WILL BE POSSIBLE
WITH THIS STRONG THUNDERSTORM.
LOCATIONS IMPACTED INCLUDE...
WAVERLY...MCEWEN AND HURRICANE MILLS.
LAT...LON 3615 8792 3615 8791 3620 8764 3620 8759
3619 8758 3608 8754 3607 8755 3602 8755
3599 8753 3598 8753 3584 8793
TIME...MOT...LOC 0107Z 329DEG 19KT 3608 8775
31Local storm report, Jun 23, 8:09 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
809 PM CDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL HARTSVILLE 36.39N 86.16W
06/23/2015 E0.75 INCH TROUSDALE TN FACEBOOK
&&
EVENT NUMBER OHX1500573
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:07 PM CDT | Special Weather Statement | OHX | Rutherford | 23 min |
| Jun 23, 7:13 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 32 min |
| Jun 23, 7:20 PM CDT | Special Weather Statement | OHX | Trousdale | 25 min |
| Jun 23, 7:24 PM CDT | Special Weather Statement | OHX | Maury | 36 min |
| Jun 23, 7:29 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale | 14 min |
| Jun 23, 7:46 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 29 min |
| Jun 23, 7:51 PM CDT | Special Weather Statement | OHX | Trousdale | 24 min |
| Jun 23, 7:58 PM CDT | Special Weather Statement | OHX | DeKalb | 32 min |
| Jun 23, 8:05 PM CDT | Special Weather Statement | OHX | Wilson | 25 min |
| Jun 23, 8:08 PM CDT | Special Weather Statement | OHX | Humphreys | 22 min |
| Jun 23, 8:20 PM CDT | Special Weather Statement | OHX | DeKalb, White | 25 min |
| Jun 23, 8:27 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, White | 33 min |
| Jun 23, 8:36 PM CDT | Special Weather Statement | OHX | Cannon | 24 min |
| Jun 23, 8:51 PM CDT | Special Weather Statement | OHX | Wilson | 24 min |
| Jun 23, 8:59 PM CDT | Special Weather Statement | OHX | Hickman, Humphreys, Perry | 31 min |
| Jun 23, 9:02 PM CDT | Special Weather Statement | OHX | Bedford | 43 min |
| Jun 23, 9:04 PM CDT | Areal Flood Advisory | OHX | Rutherford | 116 min |
| Jun 23, 9:05 PM CDT | Severe Thunderstorm Warning | OHX | Perry | 25 min |
| Jun 23, 9:10 PM CDT | Special Weather Statement | OHX | Maury | 35 min |
| Jun 23, 9:18 PM CDT | Special Weather Statement | OHX | Cumberland, Van Buren, White | 27 min |
| Jun 23, 9:26 PM CDT | Special Weather Statement | OHX | Grundy | 34 min |
| Jun 23, 9:37 PM CDT | Areal Flood Advisory | OHX | DeKalb, White | 113 min |
| Jun 23, 9:44 PM CDT | Special Weather Statement | OHX | Hickman, Lewis, Perry | 46 min |
| Jun 23, 9:48 PM CDT | Special Weather Statement | OHX | Williamson | 42 min |
| Jun 23, 9:53 PM CDT | Flash Flood Warning | OHX | Rutherford | 112 min |
| Jun 23, 9:56 PM CDT | Areal Flood Advisory | OHX | Humphreys, Perry, Wayne | 3 hr |
| Jun 23, 10:05 PM CDT | Special Weather Statement | OHX | Rutherford | 40 min |
| Jun 23, 10:13 PM CDT | Special Weather Statement | OHX | Wayne | 47 min |
| Jun 23, 10:35 PM CDT | Special Weather Statement | OHX | Lawrence | 40 min |
| Jun 23, 10:40 PM CDT | Special Weather Statement | OHX | Bedford | 35 min |
| Jun 23, 11:04 PM CDT | Areal Flood Advisory | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 116 min |
| Jun 23, 11:05 PM CDT | Special Weather Statement | OHX | Bedford, Marshall | 55 min |
| Jun 23, 11:08 PM CDT | Severe Thunderstorm Warning | OHX | Bedford | 19 min |
| Jun 24, 12:22 AM CDT | Areal Flood Advisory | OHX | Davidson, Williamson | 3 hr |
| Jun 24, 12:28 AM CDT | Flash Flood Warning | OHX | Rutherford, Williamson | 3 hr |
| Jun 24, 12:30 AM CDT | Areal Flood Advisory | OHX | Giles, Marshall, Maury | 3 hr |
| Jun 24, 1:45 PM CDT | Special Weather Statement | OHX | Warren | 45 min |
| Jun 24, 2:11 PM CDT | Special Weather Statement | OHX | Grundy | 49 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.